# SDR F27A2024080600574

- Difficulty date: May 30, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N721RN
- Make and model: Cessna 560XL
- Aircraft serial: 5605785
- Aircraft time: 4,104 hours, 3,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND UNDER THE AIRCRAFT DATA PLATE. CORROSION WAS REMOVED AND BLENDED. NDT FOUND SKIN AT .021IN. INSTALLED DOUBLER OF .040IN AND REINSTALLED DATA PLATE. WORK WAS PERFORMED BY TECHNICAIR GRAND RAPIDS MI ON THEIR WORK ORDER S66-24-66992.
